# SDR CALA2023090402696

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737-900ER
- Aircraft serial: 44565
- Aircraft time: 26,371 hours, 9,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1202
- Condition: Cracked
- Location: Sta 663.75 Rbl7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER WING BOX R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED AT STA 663.75 RBL 7. REF AAR N/R 9208547. REPAIRED ATTACH ANGLE AT R/H WING CENTER SECTION REAR SPAR VAPOR BARRIER STA 663.75 RBL 7 IN REF B737-900 SRM 57-10-10-2R-5. WORK ACCOMPLISHED BY V9208547.
